Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


adamski
2 months ago

Hi @redhead, I’ve been on Tec for coming up to 2 years now. The cramps didn’t affect me with the morning dose but really did in the evenings.
We’re all different but for me reading a lot from others I found that having the tablet with a probiotic half way through the meal not at the end worked. My choice was yakult. I always take the tablet halfway through the meal both morning and evening now 😊


dominics
2 months ago

I used to take Tec, never had cramping though.

I imagine your nurse is well versed in this. Have you approached them for suggestions?

Best,

Dominic


redhead
2 months ago

@dominic have had some advice from nurse, but always good to get ideas from those who experience it


grandma
2 months ago

Are you a new starter, stomach cramps etc., are normal in the early weeks but it usually settles down but each of us us so different so your ms nurse is usually the best bet👏👍😜😍


vivien
2 months ago

Hi @redhead!

Welcome to the tec club! 😂

I had problems initially for up to 8 weeks.

What works best for me with the 🤢 nausea is nibbling on a small handful of raw cashews, can’t do peanuts 🥜 or peanut butter as overdid them at the start!

Make sure you have enough fat and protein in your meal when you’re taking your tec, I take mine after, not midway, but we’re all different.

I’ve also discovered that I can’t take any other meds at the same time as the tec or I get cramps and nausea, so that makes life and weight management challenging!

Good luck and feel free to pm me if you want more advice!

Vivien xxxx 🤗


redhead
2 months ago

@grandma second time round for Tecfidera, really ill first time. Only on higher dose, but this time on lower too. Its raising my temp which knocks my legs out.


birdboy
2 months ago

Hi @redhead, My doctor gave me buscopan. I’m not sure if it helped.


nicecupoftea
2 months ago

Hi @redhead, I’ve been taking Tecfidera for a bit over a year now. I had the stomach cramps and nausea etc for the first 16 weeks or so, most people seem to feel better sooner than that – I hope it’ll be faster than that for you! It was definitely worse if I let my stomach get empty. Buscopan did help me with the stomach cramps. I used buccastem for the nausea which vaguely worked. I’ve always eaten yoghurt, I think that helps. I think some foods made it worse for me things that are high fibre, and soups. Other than that, I just rode it out because I was determined to get past the miserable bit. Good luck x

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.